Bluelight

Thread: Suboxone withdrawals after ibogaine.....

Results 1 to 5 of 5
  1. Collapse Details
    Suboxone withdrawals after ibogaine..... 
    #1
    I'm not sure where this thread would go so I apologize if I am posting it in the wrong section. I was on suboxone for 4-5 years and recently decided I wanted off everything. After lowering my dose to 1 mg a day, I still found that I couldn't get through the withdrawals and after finding out that I would be in pretty bad withdrawals for upwards of 2 months or so cold turkey, I knew I had to find some other route of getting off. I ended up researching and finding an ibogaine treatment center in Mexico and saw this as my only option to not have to go through a couple months of severe withdrawal. The ibogaine center told me I would have to go back to shorter acting opiates for a month before I could do the ibogaine treatment because of how hard it is to get suboxone out of the brain receptors. So i switched back to methadone and heroin for about a month and the last week before my ibogaine treatment I did nothing but heroin. So I went down to Mexico as a last resort to free myself from opiates and went through the ibogaine treatment ( which I won' t get into, I'll save it for another thread).

    I was there for a week and surprisingly when I left I was more or less withdrawal free except for one annoying symptom, which is the constant cold sweats and goosebumps. The treatment center said I would probably have mild lingering withdrawal symptoms due to how long I was on the suboxone for. Upon arriving back home in California, I noticed mentally and physically I was really feeling good but I still had those annoying cold sweats and hot and cold flashes. I tried to ride it out but I couldn't take it anymore so I got a script for clonidine which is a miracle drug for cold sweats and goosebumps. My question is I've been on the clonidine for about a week and have heard that you can become dependant on clonidine if someone is on it for too long, which is not my goal as I want to be off everything. My plan is to taper off the clonidine in the next week but I'm scared that as soon as I stop the clonidine I will be back to being drenched in cold sweats all day with goosebumps from the suboxone withdrawal. How long does it take for someone to become physically dependant on clonidine? Also more importantly, how long will these lingering cold sweats and body temperature fluctuations last for as I have been off suboxone for about two and half weeks now and its clearly suboxone withdrawals that are causing this. I just want to be free of everything and I'm really scared that these cold sweats and goosebumps will never go away and ill go back to the needle. I also do have about 5 mg. of methadone but I'm not sure if that will help any and only want to use it as a last resort after getting off the clonidine. Any help on my situation is greatly appreciated. I've come this far and I really don't wanna go back to my old life.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    I don't know anything about clonidine. What I can tell you is that you probably shouldn't have done the methadone. I believe it is one of the longest lasting opiates out there in terms of half life. I know when I quit methadone the withdrawals lasted about 25ish days with it taking about 60+ days to feel normal again. Suboxone is the same way. Stay strong! Being free from opiate addiction is amazing. PS Throw the methadone out it will do more harm than good!
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Yeah, its just unfortunate how hard it is to get suboxone to be released from your brain and how long the w'ds just linger. The doctor at the ibogaine clinic told me he was able to get people off 5+ gram a day heroin habit and 1000+ mg oxy habits easier than people who had come in after being on suboxone for an extended period of time. I wish doctors would tell people how hard it is to get off suboxone after you have been on it for years.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter Dependence03's Avatar
    Join Date
    Sep 2004
    Location
    The Void
    Posts
    91
    I have experienced the AWFUL lingering withdrawals from Buprenorphine, & also the (permanent?!?) 'damage' done to my receptors/tolerance when I was put on WAY to high of a dose in 2004. 32mg+. Anyways, I don't think you will have any problems with the clonidine, for the amount of time we are talking about. Buprenorphine completely sucks (& is crazy difficult to get off), be proud of yourself & hang in there! I do know how you feel, & it is no picnic. I agree that Methadone was NOT the best choice, when told to switch to a SHORT acting opiate. At least you used dope for the last week. I would stay away from 'done for now on though ....
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Yeah, I agree doing the methadone was not a good idea, but it was the only thing I could get besides dope and I didn't want to go back on dope full time for a whole month. I'm trying a combination of clonidine and gabapentin and it's working pretty good. I just don't want to get dependent on these medications though.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •